Differential and Integral Equations

On a nonresonance condition for a semilinear elliptic problem

Alessandro Fonda, Jean-Pierre Gossez, and Fabio Zanolin

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 5 (1991), 945-951.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371569536

Mathematical Reviews number (MathSciNet)
MR1123345

Zentralblatt MATH identifier
0735.35054

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc. 47H15 47N20: Applications to differential and integral equations

Citation

Fonda, Alessandro; Gossez, Jean-Pierre; Zanolin, Fabio. On a nonresonance condition for a semilinear elliptic problem. Differential Integral Equations 4 (1991), no. 5, 945--951. https://projecteuclid.org/euclid.die/1371569536


Export citation